Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Absolute continuity of convolutions of orbital measures on Riemannian symmetric spaces

Abstract :

We study the absolute continuity of the measures δeX1δeXm and of (δeX)l on the Riemannian symmetric spaces X of noncompact type for nonzero elements XjXj, XaXa. For m,lr+1m,lr+1, where r is the rank of X, the considered convolutions have a density. We conjecture that the condition m,lr+1m,lr+1 is necessary. The conjecture is proved for the symmetric spaces of type An−1An−1. Moreover, the minimal value of l is determined, in function of the irregularity of X.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03040202
Contributeur : Okina Université d'Angers <>
Soumis le : vendredi 4 décembre 2020 - 11:20:18
Dernière modification le : samedi 5 décembre 2020 - 03:20:55

Identifiants

Collections

Citation

Piotr Graczyk, Patrice Sawyer. Absolute continuity of convolutions of orbital measures on Riemannian symmetric spaces. Journal of Functional Analysis, 2010, 259 (7), pp.1759 - 1770. ⟨10.1016/j.jfa.2010.05.017⟩. ⟨hal-03040202⟩

Partager

Métriques

Consultations de la notice

11